# SDR CALA9601741

- Difficulty date: November 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17316
- Make and model: Boeing 7373T0
- Aircraft serial: 23367
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 294.5-312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND INTERCOSTAL CORRODED BETWEEN STA 294.5 AND 312, RBL 12.  THE INTERCOSTAL WAS REMOVED AND REPLACED IAW SRM 51-10-02.
